关注
Leonid Golinskii
Leonid Golinskii
Leading Research Fellow, B.Verkin Institute for Low Temperature Physics and Engineering of the NAS
在 ilt.kharkov.ua 的电子邮件经过验证
标题
引用次数
引用次数
年份
The asymptotic properties of the spectrum of nonsymmetrically perturbed Jacobi matrix sequences
L Golinskii, S Serra-Capizzano
Journal of Approximation Theory 144 (1), 84-102, 2007
1002007
A Blaschke-type condition and its application to complex Jacobi matrices
A Borichev, L Golinskii, S Kupin
Bulletin of the London Mathematical Society 41 (1), 117-123, 2009
962009
Szegő Difference Equations, Transfer Matrices¶ and Orthogonal Polynomials on the Unit Circle
L Golinskii, P Nevai
Communications in mathematical physics 223, 223-259, 2001
762001
Quadrature formula and zeros of para-orthogonal polynomials on the unit circle
L Golinski
Acta Mathematica Hungarica 96, 169-186, 2002
752002
Perturbation of orthogonal polynomials on an arc of the unit circle
L Golinskii, P Nevai, W Vanassche
Journal of Approximation Theory 83 (3), 392-422, 1995
701995
Schur flows and orthogonal polynomials on the unit circle
LB Golinskii
Sbornik: Mathematics 197 (8), 1145, 2006
462006
A generalization of the matrix Nevanlinna–Pick problem
LB Golinskii
Izv. Akad. Nauk Armyan. SSR Ser. Mat 18, 187-205, 1983
421983
A Blaschke-type condition for analytic and subharmonic functions and application to contraction operators
S Favorov, L Golinskii
arXiv preprint arXiv:0804.3208, 2008
352008
On the location of the discrete spectrum for complex Jacobi matrices
I Egorova, L Golinskii
Proceedings of the American Mathematical Society 133 (12), 3635-3641, 2005
302005
Coefficients of orthogonal polynomials on the unit circle and higher-order Szego theorems
L Golinskii, A Zlatos
Constructive Approximation 26 (3), 361-382, 2007
292007
Akhiezer's Orthogonal Polynomials and Bernstein–Szegő Method for a Circular Arc
L Golinskii
Journal of approximation theory 95 (2), 229-263, 1998
281998
Lieb–Thirring bounds for complex Jacobi matrices
L Golinskii, S Kupin
Letters in Mathematical Physics 82, 79-90, 2007
252007
Perturbation of orthogonal polynomials on an arc of the unit circle, II
L Golinskii, P Nevai, F Pintér, W Van Assche
Journal of approximation theory 96 (1), 1-32, 1999
241999
Hilbert spaces of entire functions as a J theory subject
L Golinskii, I Mikhailova
Topics in interpolation theory, 205-251, 1997
221997
Limit sets for the discrete spectrum of complex Jacobi matrices
LB Golinskii, IE Egorova
Sbornik: Mathematics 196 (6), 817, 2005
202005
Blaschke-type conditions for analytic and subharmonic functions in the unit disk: local analogs and inverse problems
S Favorov, L Golinskii
Computational Methods and Function Theory 12, 151-166, 2012
192012
Contractions with rank one defect operators and truncated CMV matrices
Y Arlinskiĭ, L Golinskiĭ, E Tsekanovskiĭ
Journal of Functional Analysis 254 (1), 154-195, 2008
192008
On discrete spectrum of complex perturbations of finite band Schrödinger operators.
L Golinskii, S Kupin
Theta Foundation, Bucharest, Romania, 2013
182013
Orthogonal polynomials: from Jacobi to Simon
L Golinskii, V Totik
Proceedings of Symposia in Pure Mathematics 76 (2), 821, 2007
182007
Blaschke-type conditions on unbounded domains, generalized convexity, and applications in perturbation theory
S Favorov, LB Golinskii
Revista matemática iberoamericana 31 (1), 1-32, 2015
172015
系统目前无法执行此操作,请稍后再试。
文章 1–20